MathSciNet Relay Station
MathSciNet bibliographic data
MR917863 16A05 (16A55 17B35)
Bell, A. D.; Goodearl, K. R. Uniform rank over differential operator rings and Poincaré-Birkhoff-Witt extensions. Pacific J. Math. 131 (1988), no. 1, 13–37.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement